MathSciNet Relay Station
MathSciNet bibliographic data
MR1418343 (97g:26015) 26C10 (31C15 33C45)
Rakhmanov, E. A. Uniform measure and distribution of zeros of extremal polynomials of a discrete variable. (Russian) Mat. Sb. 187 (1996), no. 8, 109--124; translation in Sb. Math. 187 (1996), no. 8, 1213–1228
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement